# SDR G60A044

- Difficulty date: February 9, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Nr 3 Pylon
- Part time: 97,399 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FORWARD MOUNT TRUSS FITTING TO PYLON LOWER FORWARD SIDE ATTACH BOLTS LOOSE.  INSPECTED FORWARD MOUNT TRUSS FITTINGS AS PER DRAWING AVB 7011 '2' AND PER BOEING JAC GC 116-02 AND S/B A54-99.  REFER TO SINGLE ITEM SQUAWK NUMBERS 237887 AND 228931.  COMPLIED WITH GEMINI EO NR 00-5411-009.  (M)
